Skip to content

    Announcements

    Attention All WebMD Community Members:

    These message boards are closed to posting. Please head on over to our new WebMD Message Boards to check out and participate in the great conversations taking place: https://messageboards.webmd.com/

    Your new WebMD Message Boards are now open!

    Making the move is as easy as 1-2-3.

    1. Head over to this page: https://messageboards.webmd.com/health-conditions/f/digestive-health/

    2. Choose the tag from the drop-down menu that clicks most with you (and add it to any posts you create so others can easily find and sort through posts)

    3. Start posting

    Have questions? Email us anytime at [email protected]

    Hard Stools
    avatar
    An_198111 posted:
    Dear Doctor
    I suffer from the problem of hard stools. This problems occur every three to four months. In the last few days I was suffering from throat infection due to which doctor prescribed some antibiotics and vitamins as also antiinflamatory medicines
    However the throat infection cleared in few days and my Hardstools problem started Could you kindly advice me
    1. Should I all together avoid antibiotics(this also sometimes occurs for other antibiotics) or is ther some other trigger like spicy foods
    2. I take cremaffin(Milk of magnesia and Parrifin) in the nights whenever this problem occurs as also use anovate cream
    3. I personnaly belive that the problem is not constipation as volume of stools is OK However usually the first part comes out hard leading to bleeding
    My consumption of water and fruit is quite large
    Please advise?..Waiting for your reply
    Sandy
     
    avatar
    socialposter responded:
    Hello friend,
    I was also taking antibiotics for tonsillitis a year ago. What happened to me is the opposite, I have loose stools leading to diarrhea . Then the later days of medication made my stool also hard. I just took 10 glasses of water with Fibrosine on the last glass. Fibrosine is made of fiber so that helped a lot for a softer normal stool. I hope you get fine soon.


    Helpful Tips

    Gerd
    I too, had severe chest pain. Dr. ordered tests for heart. Did not have heart problems. Physicians Assistant told me to take Nexiun & ... More
    Was this Helpful?
    1 of 1 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.